# SDR SWAA2021112933360

- Difficulty date: January 31, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232JF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED FLOOR PANEL 232JF AT PASSENGER CABIN ; 2021-487771 / [01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 29-SEP-22; [02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 11/DEC/21; [03] TOOL USED: SCALE P/N: CL5000; S/N: AE-408753; DUE DATE: 19-MAR-22.; [04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18196126 DUE DATE: 27-JAN-22.; [05] REPAIRED FLOOR PANEL 232JF AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] REPAIRED FLOOR PANEL 232JF AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.RII
